EconPapers    
Economics at your fingertips  
 

On Solutions of Linear Fractional Differential Equations with Uncertainty

T. Allahviranloo, S. Abbasbandy, M. R. Balooch Shahryari, S. Salahshour and D. Baleanu

Abstract and Applied Analysis, 2013, vol. 2013, 1-13

Abstract:

The solutions of linear fuzzy fractional differential equations (FFDEs) under the Caputo differentiability have been investigated. To this end, the fuzzy Laplace transform was used to obtain the solutions of FFDEs. Then, some new results regarding the relation between some types of differentiability have been obtained. Finally, some applicable examples are solved in order to show the ability of the proposed method.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/178378.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/178378.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:178378

DOI: 10.1155/2013/178378

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:178378